Users Online: 1531 Home Print this page Email this page Small font sizeDefault font sizeIncrease font size  
Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Contacts | Login 


RSACP wishes to inform that it shall be discontinuing the dispatch of print copy of JOACP to it's Life members. The print copy of JOACP will be posted only to those life members who send us a written confirmation for continuation of print copy.
Kindly email your affirmation for print copies to [email protected] preferably by 30th June 2019.

 

    Article Cited by others

CORRESPONDENCE

Drug 'Look Alikes'- A warning!

Kumar Kamal, Adhikary Sanjib Das, Jacob Rebecca

Year : 2006| Volume: 22| Issue : 2 | Page no: 204-205

   This article has been cited by
 
1 Similar ampoules - drug look alikes comments from chief editor
Kaul, T.K.
Journal of Anaesthesiology Clinical Pharmacology. 2010; 26(3): 421
[Pubmed]  [Google Scholar]

 

Read this article